# SDR CALA2014050690975

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 89,434 hours, 14,060 cycles
- Engine: Pwa PW4060
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EADI BLANKS.  INSPECTED CAPT EADI FOUND NO PUSHBACK SOCKETS, SWAPPED EADI WITH FO, PROBLEM WENT TO FO, REPLACED CAPT EADI.
